# SDR SIMA201032201

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 19,551 hours, 14,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3710 THE FLIGHT ATTANDANT’S FLASHLIGHT BRACKET NEAR THE PASSENGER DOOR WAS FOUND TO BE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER ENTRANCE FLIGHT ATTANDANT FLASHLIGHT BASE IAW CRJ70 AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
